# SDR USAA2012090400017

- Difficulty date: August 30, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 27,154 hours, 23,220 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: A6687
- Condition: Out Of Adjust
- Location: Cabin
- Part time: 32,682 hours, 16,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DURING VISUAL INSPECTION OF THE LEFT OFF WING SLIDE ENCLOSURE DOOR FOUND DOOR IS NOT FLUSH WITH THE OUTER SURFACE OF THE LEFT OFF WING SLIDE ENCLOSURE.  REPACKED LEFT OFF WING SLIDE IAW CMM 25-60-58 REV 19 AND FOLDING PROCEDURE P-11907 REV R.
